# SDR DHL2004749003

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 START VALVE OPEN ON TAKEOFF ROLL.  TAKEOFF REJECTED PRIOR TO 80 KNOTS.  AIRCRAFT WEIGHT = 149700 LBS, IAS = 70 KNOTS, OAT = 6 C, PA = 3740, BRAKE ENERGY ZONE NORMAL.  REMOVED AND REPLACED START VALVE IAW M/M 80-10-00.  GROUND RUN, FUNCTION CHECK OK.  NOTE: PRESS SWITCH FROM ORIGINAL VALVE TRACKS TO REPLACEMENT VALVE.
